Probabilistic Secret Sharing Schemes for Multipartite Access Structures

Xianfang WANG  Fang-Wei FU  Xuan GUANG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E99-A   No.4   pp.856-862
Publication Date: 2016/04/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E99.A.856
Type of Manuscript: LETTER
Category: Cryptography and Information Security
Keyword: 
secret sharing schemes,  hierarchical/compartmented access structures,  ideality,  

Full Text: PDF(163.9KB)>>
Buy this Article




Summary: 
In this paper, we construct ideal and probabilistic secret sharing schemes for some multipartite access structures, including the General Hierarchical Access Structure and Compartmented Access Structures. We devise an ideal scheme which implements the general hierarchical access structure. For the compartmented access structures, we consider three special access structures. We propose ideal and probabilistic schemes for these three compartmented access structures by bivariate interpolation.